MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = (b)(6).All there is no further patient information provided due to privacy issues.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated ldh results on one patient generated on the architect analyzer.The results provided were: sid (b)(6) initial plasma sample = 418u/l / repeat = 236u/l; sid (b)(6) serum sample = 264 / 270u/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Instrument logs were pulled for the customer instrument.The quality control (qc) appears to be performing as expected during the time the complaint was registered indicating the reagent was performing as expected at that time.A review of all complaints associated with the ldh assay (list number 2p56, lot number 12577un18) and a review for complaint trends and corrective actions for the list number was performed.The review did not identify any trends or non-conformances associated with this issue.Additionally, labeling was reviewed and adequately addresses the issue under review.No customer returns were available for evaluation.No product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8471262
Report Number1628664-2019-00277
Device Sequence Number19108476
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2019
Device Catalogue Number02P56-21
Device Lot Number12577UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM, LN 03L77-01; ARCHITECT C16000 SYSTEM, LN 03L77-01; SERIAL # (B)(4); SERIAL (B)(4)